# SDR NOCA04412

- Difficulty date: June 5, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 910523
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD A 2ND AIR TURNBACK FOR THE HPSOV EICAS MSG REF SDR NOCA04212 EICAS MSG RIGHT ENGINE HPSOV DISPLAYED RIGHT ENG BLEED ILLUMINATED STEADY AT CRUISE THRUST DUCT PRESS NOT CHECKED.  OPENED CI# 36-04 (ITEM REMAINS OPEN).  REMOVED AND REPLACED RIGHT ENGINE HPRSOV AS PER MM 36-11-07 OPS CHECK GOOD CLOSED CI 36-03 ENGINE RUNS AS PER MM 71-00-00 OPS CHECK GOOD (SUPPLEMENT INFO)  ITEM CLOSED- ADDITIONAL INFO REPLACED REMOVED AND REPLACED HP CONTROLLER AS PER MM 36-11-08 OPS CHECK GOOD ITEM CLOSED.
